# SDR ABXA9600319

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 3923167507
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR ROD END BEARING WORN AT UPPER ATTACH POINT OF FORWARD DOOR SECTION.  REPLACED RIGHT MAIN LANDING GEAR OUTBOARD DOOR ROD END ASSEMBLY IAW DC-9 OVERHAUL MANUAL 32-10-6.
